RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2006, Volume 8, Number 1, Pages 3–10 (Mi vmj111)  

This article is cited in 1 scientific paper (total in 1 paper)

The projection method for matrix multidimensional dual integral operators with homogeneous kernels

O. G. Avsyankin

Rostov State University

Full text: PDF file (149 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9
Received: 15.12.2004

Citation: O. G. Avsyankin, “The projection method for matrix multidimensional dual integral operators with homogeneous kernels”, Vladikavkaz. Mat. Zh., 8:1 (2006), 3–10

Citation in format AMSBIB
\Bibitem{Avs06}
\by O.~G.~Avsyankin
\paper The projection method for matrix multidimensional dual integral operators with homogeneous kernels
\jour Vladikavkaz. Mat. Zh.
\yr 2006
\vol 8
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/vmj111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249074}


Linking options:
  • http://mi.mathnet.ru/eng/vmj111
  • http://mi.mathnet.ru/eng/vmj/v8/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Deundyak, A. V. Lukin, “Proektsionnyi metod resheniya uravnenii dlya mnogomernykh operatorov s anizotropno odnorodnymi yadrami kompaktnogo tipa”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:2 (2019), 153–165  mathnet  crossref  elib
  • Владикавказский математический журнал
    Number of views:
    This page:158
    Full text:63
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020